Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
143 Doctors are Online

Chlamydia, zithromax and ciprofloxacin, bumps on penis, itchy and peeling skin

Hi I had been infected by chlamydia and was treated for it with zithromax and ciprfloxacin over a year ago. I have had clear fluid coming out from the tip of my penis especially after urinating, I also have tiny white bumps at the base of my shaft usually one at a time only which was accompanied by an itch scrotum that seemed to be peeling. The itching happened only once but the white bumps are recurring. Most recently, i noticed that the opening of my penis seemed darker and i see small red dots (not bumps) on the penis itself. I was sexually active with multiple partners in 2011. I don t know if the descriptions I gave are all connected or if I m just making connections of different conditions. I just wanna know what this could possible be...
Asked On : Sun, 22 Apr 2012
Answers:  1 Views:  326
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Medical Topics
General & Family Physician 's  Response
Thank for asking to HCM
I appreciate your concern what the history given here by you is suggestive of normal phenomenon and no need to worry about this, every thing that you have stated here may not be happening to other but this is just nothing to worry for you, this would get al right on its own with the time and no need to take any medicine for this, hope this information helps you have nice day.
Answered: Sat, 5 Apr 2014
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor